# SDR USAA920071220

- Difficulty date: November 13, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,010 hours, 25,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112712200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON FLOORBEAM, BS 657/FR 14, -Y25 TO -Y81.  REPLACED FLOORBEAM, BS 657/FR 14, -Y25 TO -Y81 IAW A320 SRM 51-72-11.
